Algebraic cycles on a product of two hilbert modular surfaces

Cristian Virdol

Research output: Contribution to journalArticle

Abstract

In this paper we prove the Tate conjecture for a product of two Hilbert modular surfaces for non-CM submotives.

Original languageEnglish
Pages (from-to)3691-3703
Number of pages13
JournalTransactions of the American Mathematical Society
Volume362
Issue number7
DOIs
Publication statusPublished - 2010 Jul 1

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Algebraic cycles on a product of two hilbert modular surfaces'. Together they form a unique fingerprint.

  • Cite this